Patient Comments: Chalazion - Causes

Do you know what caused your chalazion?

Comment from: EyeAmMike, 55-64 Male (Patient) Published: June 05

I routinely had chalazia appear. They were so bad I had to have them surgically removed by my ophthalmologist. On a routine visit to my dermatologist I told him of my dilemma. He informed me that my slight case of rosacea is likely the cause of them. He prescribed 500 mg tetracycline once per day. I used it for years and was 100% chalazion free until recently; it is no longer available. Now I'm on doxycycline and guess what... I now have a chalazion.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Chalazion - Treatments Question: What treatment was effective for your chalazion?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.